Gaussian Mixtures and Normal Approximation for V. N. Sudakov’s Typical Distributions

S. G. Bobkov, G. P. Chistyakov, F. Götze

Research output: Contribution to journalArticle

Abstract

We derive a general upper bound on the distance of the standard normal law to typical distributions in V. N. Sudakov’s theorem (in terms of the weighted total variation).

Original languageEnglish (US)
Pages (from-to)366-376
Number of pages11
JournalJournal of Mathematical Sciences (United States)
Volume238
Issue number4
DOIs
StatePublished - Apr 28 2019

Fingerprint Dive into the research topics of 'Gaussian Mixtures and Normal Approximation for V. N. Sudakov’s Typical Distributions'. Together they form a unique fingerprint.

  • Cite this